Skeletal maps and I-favorable spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 67-72
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_Suppl_a9,
author = {Kucharski, Andrzej and Plewik, Szymon},
title = {Skeletal maps and {I-favorable} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--72},
year = {2010},
volume = {51},
number = {Suppl},
mrnumber = {2752961},
zbl = {1228.54018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a9/}
}
TY - JOUR AU - Kucharski, Andrzej AU - Plewik, Szymon TI - Skeletal maps and I-favorable spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2010 SP - 67 EP - 72 VL - 51 IS - Suppl UR - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a9/ LA - en ID - AUCMP_2010_51_Suppl_a9 ER -
Kucharski, Andrzej; Plewik, Szymon. Skeletal maps and I-favorable spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 67-72. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a9/